# SDR SWAA2017050413570

- Difficulty date: May 2, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 61,206 hours, 47,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3160
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LOCATOR SIGN L1086 INOP.  RESEATED CONNECTOR PER WDM & MM.
